Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 115, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2013, 2:43 PM CDT for Hayes County, Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 2:43 PM CDT (19:43 UTC)
- Expired
- May 29, 2013, 3:15 PM CDT
- In force
- 32 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Hayes County, NE
The radar
The Goodland radar (KGLD), 139 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 3:00 PM CDT | HAIL 1 | 1 Nw Hayes Center, NE | 1.95 INCHES OF RAINFALL SINCE 2 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
389
WUUS53 KLBF 291943
SVRLBF
NEC085-292015-
/O.NEW.KLBF.SV.W.0115.130529T1943Z-130529T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 315 PM CDT
* AT 240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HAYES
CENTER...AND MOVING NORTH AT 35 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HAYES CENTER...HAYES CENTER STATE WILDLIFE MANAGEMENT AREA AND
MARENGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4037 10125 4070 10119 4070 10114 4068 10080
4035 10095
TIME...MOT...LOC 1943Z 192DEG 29KT 4050 10108
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...<50MPH
$$
STOPPKOTTE2 follow-up statements
012
WWUS53 KLBF 292005
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT WED MAY 29 2013
NEC085-292015-
/O.CON.KLBF.SV.W.0115.000000T0000Z-130529T2015Z/
HAYES NE-
305 PM CDT WED MAY 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HAYES COUNTY
UNTIL 315 PM CDT...
AT 304 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
HAYES CENTER...AND MOVING NORTH AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARENGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4037 10125 4070 10119 4070 10114 4068 10080
4035 10095
TIME...MOT...LOC 2005Z 198DEG 25KT 4060 10098
HAIL...1.00IN
WIND...60MPH
$$
STOPPKOTTE545
WWUS53 KLBF 292016 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 PM CDT WED MAY 29 2013
NEC085-292026-
/O.EXP.KLBF.SV.W.0115.000000T0000Z-130529T2015Z/
HAYES NE-
316 PM CDT WED MAY 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR HAYES COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4037 10125 4070 10119 4070 10114 4068 10080
4035 10095
TIME...MOT...LOC 2005Z 198DEG 25KT 4060 10098
$$
STOPPKOTTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:50 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 29, 12:50 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1250 PM CDT WED MAY 29 2013 .SYNOPSIS... ISSUED AT 400 AM CDT WED MAY 29 2013 WIDESPREAD THUNDERSTORMS CONTINUE ACROSS THE NORTHERN HALF OF THE FORECAST AREA ATTM. AT THIS TIME...THE STRONGER THUNDERSTORMS WERE LOCATED ACROSS NORTH CENTRAL NEBRASKA...MAINLY ALONG AND EAST OF HIGHWAY 7 FROM AINSWORTH TO NORTH OF BREWSTER. CURRENT WV IMAGERY CONTINUES TO INDICATE A TANDEM OF SHORTWAVES ACROSS THE CENTRAL PLAINS AND CENTRAL ROCKIES. THE FIRST WAS LIFTING ACROSS NORTHERN NEBRASKA ATTM AND WAS THE MAIN UPPER LEVEL SUPPORT FOR THE ONGOING THUNDERSTORMS. A SECOND...STRONGER DISTURBANCE WAS LOCATED OVER NRN UT AND WAS LIFTING TO THE ENE INTO SWRN WYOMING ATTM. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER SERN COLORADO WITH A WARM FRONT EXTENDING FROM NORTHWESTERN KS INTO NERN NEBRASKA. TEMPERATURES AS OF 3 AM WERE IN THE MID 50S TO LOWER 60S. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CDT WED MAY 29 2013 THE MAIN FORECASTING CHALLENGE CONTINUES TO BE PRECIPITATION CHANCES AND THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A STRONG SHORTWAVE AND AN ASSOCIATED TROUGH OF LOW PRESSURE ALOFT WILL LIFT INTO NERN PORTIONS OF WYOMING THEN THE BLACK HILLS OVER THE NEXT 24 HRS. A WELL DEFINED DRY LINE WILL EXIST LATER THIS AFTERNOON OVER SWRN NEBRASKA AND WESTERN KS...WITH A SURFACE TROUGH EXTENDING ACROSS THE PANHANDLE. CONVECTION SHOULD BEGIN TO BREAK OUT ALONG THE DRYLINE LATER THIS AFTERNOON AS THE CAP WEAKENS SIGNIFICANTLY ACROSS WESTERN KS. DECENT BULK SHEAR EXISTS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA AND WESTERN KS...SO STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS THEY LIFT NEWD INTO SWRN NEBRASKA. LIKE YESTERDAY...MID LEVEL LAPSE RATES ARE VERY STEEP IN THE H850 TO H700 LEVEL SO VERY LARGE HAIL WILL BE THE MAIN SEVERE THREAT. FURTHER NORTH SOME CONVECTION MAY FIRE ALONG THE SURFACE TROUGH IN THE NEBR PANHANDLE BUT DECREASED CAPE FURTHER NORTH MAY LIMIT SEVERE POTENTIAL LATER TODAY. AS FOR TIMING...AT THIS TIME...BASED ON WHERE THE UPPER LEVEL TROUGH AND SHORTWAVES ARE LOCATED...MOST OF THE THUNDERSTORMS SHOULD EXIT THE FORECAST AREA BY MIDNIGHT. THE EXCEPTION WILL BE IN THE FAR NORTHEAST...WHERE IT MAY POSSIBLY LINGER THROUGH 06Z TONIGHT BASED ON THE OFF HOUR NAM SOLN. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 400 AM CDT WED MAY 29 2013 UPPER LEVEL TROUGH/LOW WILL BECOME A CLOSED LOW OVER THE NORTHERN PLAINS /DAKOTAS/ DURING THE DAY ON THURSDAY. THEN THE LOW WILL SLOWLY ROTATE EASTWARD INTO THE WEEKEND. THE OPERATIONAL GFS ROTATES THE LOW FURTHEST TO THE SOUTH...NEARING THE NEB/S DAKOTA BORDER...WHILE THE REST OF THE MODELS TAKE MORE OF A STRAIGHT EASTWARD MOVEMENT...CLOSER TO THE N/S DAKOTA BORDER. AS A RESULT THE GFS DOES PUSH PRECIP FURTHER TO THE S...INTO THE CWA FRIDAY NIGHT...NEARLY ALL OF THE CWA. FORECAST DOES WRAP MOISTURE INTO THE CWA...HOWEVER NOT AS FAR AS THE GFS WOULD SUGGEST. UNTIL THEN...FOR THURSDAY INTO EARLY FRIDAY...WILL SEE A COUPLE OF WAVES ROTATE AROUND THE LOW...WHICH COULD SET OFF SOME ISOLATED ACTIVITY. BEST INSTABILITY IS FURTHER SOUTH AND EAST...ALONG THE PACIFIC COLD FRONT...HOWEVER CAN NOT RULE OUT SOME SHOWERS OR EVEN A FEW RUMBLES OF THUNDER. HIGHEST PROBS ARE CLOSEST TO THE LOW...AND NEAR THE NORTHERN NEB BORDER. TEMPS REMAIN COOL ACROSS THE NW...60S...WHERE MORE CLOUDS/ACTIVITY IS EXPECTED. ELSEWHERE HIGHS SHOULD PUSH INTO THE 70S...MAY 80 ACROSS FAR SW NEB WITH MORE SUN. SATURDAY AS THE LOW ROTATES TOWARDS THE GREAT LAKES...A REINFORCING PUSH OF COOL AIR AND A LOW CHANCE FOR POPS WILL HELP TO KEEP TEMPS IN THE 60S FOR NEARLY ALL...WHICH WILL BE BELOW NORMAL. BY THE END OF THE WEEKEND INTO NEXT WEEK THE NEXT TROUGH WILL DIG TOWARDS THE NORTHERN/CENTRAL ROCKIES. SOUTHWEST FLOW WILL BRING A CHANCE FOR A RETURN TO A MORE ACTIVE PATTERN. MEANWHILE A SURFACE HIGH WILL PUSH ACROSS THE GREAT LAKES/UPPER MISS RIVER VALLEY. SE SURFACE FLOW WILL BEGIN TO PUSH MOISTURE BACK INTO THE AREA. AS A RESULT MORE THUNDERSTORMS RETURN TO THE FORECAST MONDAY NIGHT INTO TUESDAY AFTER A SHORT BREAK SUNDAY AND EARLY MONDAY. HIGHS WILL LIKELY PUSH WELL INTO THE 70S OR 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1240 PM CDT WED MAY 29 2013 SCT TSTMS WILL CONTINUE TO DEVELOP THROUGH THE AFTERNOON. AREAS OF MVFR WILL ALSO RESIDE IN AREAS OF LOWER CLOUDS. THUNDERSTORMS EXPECTED TO QUITE WIDESPREAD MID TO LATE AFTERNOON...THEN DIMINISH THIS EVENING WITH IMPROVING OVERALL CONDITIONS. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...MASEK AVIATION...TAYLOR
Hazardous weather outlook, May 29, 10:03 AM CDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1003 AM CDT WED MAY 29 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-301515- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1003 AM CDT WED MAY 29 2013 /903 AM MDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE LATER THIS AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. IN ADDITION TO THE SEVERE THREAT...HEAVY RAINFALL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SATURDAY. AT THIS TIME THE THREAT FOR SEVERE STORMS IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE TAYLOR
In the hours before
Local storm report, May 29, 1:33 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
133 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HAIL CURTIS 40.63N 100.51W
05/29/2013 M1.00 INCH FRONTIER NE LAW ENFORCEMENT
HAIL LASTED FOR TEN MINUTES.
&&
TKECKSpecial weather statement, May 29, 1:33 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 133 PM CDT WED MAY 29 2013 NEZ026-038-291915- BLAINE NE-CUSTER NE- 133 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND WESTERN BLAINE COUNTIES UNTIL 215 PM CDT... AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DUNNING...OR 18 MILES SOUTHWEST OF BREWSTER...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DUNNING... HAWLEY FLATS... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 230 AND 246. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KNUTSVIG
Local storm report, May 29, 1:49 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
149 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HAIL MAXWELL 41.08N 100.53W
05/29/2013 E1.00 INCH LINCOLN NE PUBLIC
&&
CMARTINLocal storm report, May 29, 2:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
200 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 10 SSE HAYES CENTER 40.38N 100.95W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
&&
CMARTINLocal storm report, May 29, 2:01 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
201 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 10 S HAYES CENTER 40.37N 101.02W
05/29/2013 E1.00 INCH HAYES NE PUBLIC
&&
CMARTINSpecial weather statement, May 29, 2:09 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 209 PM CDT WED MAY 29 2013 NEZ037-038-292000- CUSTER NE-LOGAN NE- 209 PM CDT WED MAY 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LOGAN AND NORTHWESTERN CUSTER COUNTIES UNTIL 300 PM CDT... AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF ARNOLD...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN CUSTER COUNTY. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 239 AND 256. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. KNUTSVIG
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Deuel | 52 min |
| May 28, 8:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| May 28, 9:00 PM CDT | Tornado Warning | LBF | Deuel, Keith | 45 min |
| May 28, 10:10 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 50 min |
| May 28, 10:39 PM CDT | Severe Thunderstorm Warning | LBF | Arthur | 51 min |
| May 28, 10:54 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 51 min |
| May 28, 11:30 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 45 min |
| May 28, 11:43 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 47 min |
| May 28, 11:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 39 min |
| May 29, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | McPherson | 24 min |
| May 29, 12:47 AM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 43 min |
| May 29, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| May 29, 1:07 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 38 min |
| May 29, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 31 min |
| May 29, 2:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 45 min |
| May 29, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| May 29, 1:20 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 40 min |
| May 29, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 1:52 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 53 min |
| May 29, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 49 min |
| May 29, 2:54 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 51 min |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 35 min |
| May 29, 3:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| May 29, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| May 29, 3:30 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 45 min |
| May 29, 3:50 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:06 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 39 min |
| May 29, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| May 29, 4:35 PM CDT | Tornado Warning | LBF | Custer | 25 min |
| May 29, 4:42 PM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 29, 4:58 PM CDT | Tornado Warning | LBF | Custer, Garfield, Loup | 32 min |
| May 29, 5:19 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 41 min |
| May 29, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 46 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 41 min |
| May 29, 5:51 PM CDT | Flash Flood Warning | LBF | Custer, Loup | 3 hr |
| May 29, 5:55 PM CDT | Flash Flood Warning | LBF | Garfield | 3 hr |
| May 29, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.